Doctor insights on:
Lyrica Sexual Ability
Perhaps: Though not listed as adverse reactions to each of the drugs, sexual function may be altered. The mechanism of action, especially of Lyrica (pregabalin) could potentially affect one's sexual abilities. The conditions treated by each of these medications would be enough to affect sexual ability. Be sure to report any problems to your doctor (s) and discuss this openly with them. ...Read moreSee 1 more doctor answer
Lately I feel that I don't have any sexual desire especially after I was diagnosed 6 months ago with having fibromyalgia.Iam taking lyrica (pregabalin) &effexor75?
Address now: This needs to be addressed as lack of sex drive can lead to frustration, depression, and loss of intimacy between couples. The lack may be a side-effect of one of the medications. If the lack is due to depression, that also would need to be addressed. The good news is that sex and exercise can be helpful is treating fibromyalgia. ...Read moreSee 2 more doctor answers
It can: Nasser, Eating fast food in large quantities can lead to obesity, Type II Diabetes, and high cholesterol, all of which can cause erectile dysfunction. This takes years to occur, and wouldn't be a problem in a 16 year old, but if you want to avoid problems down the line, skip the drive thru and eat whole, non processed foods. Hope this helps. ...Read more
LOVE: It depends on the couple. If true love exist between the two, it will not affect sexually young or old. ...Read more
Yes: Yes, some appetizer suppressants, weight loss medication can adversely affect erections, orgasm, sexual ability, etc. Many medications can have affects on sex. If you are having troubles, check with your physician to review all of your medications, as well as, other possible causes. ...Read more
No: Whoever told you this is misinformed or trying to manipulate you. Almost all men your age do it several times a week. It lets you focus on the things you need to do, keeps you physically comfortable, & lets you learn about your mind & body to prepare you for marriage. Vary your grip; if it's always tight it may be harder to adjust to vaginal intercourse. Won't affect junior at all. Cheers. ...Read more
Expectations: Watching pornography won't change your physical ability, but it may disturb your expectations about real-life sexual interactions. Porn generally shows unrealistic encounters. It can also be used addictively, so that you avoid actual sexual relationships in preference to watching the porn. Real-life sex involves entire relationships, and not just genital activity. ...Read moreSee 1 more doctor answer
Can having excessive vaginal penetration compromise the females ability to reach orgasm through that type of sexual interaction?
Female Sexuality: First, unfortunately, what you mean by 'excessive vaginal penetration" is very ambiguous. But in general intercourse does not compromise or harm or have any health effect on the ability to orgasm. Many females do not orgasm with penetration and find they have to manipulate the clitoris during intercourse for orgasm. I often refer a book to my female patients: "our bodies our selves". ...Read more
Can overweight effects sexual activities and fertility of a man and also can it effect the ability to satisfy his partner sexually?
Wearing less clothes: Tendency to be naked at home or only wear thin light clothes. Blood vessels tend to be more dilated in hot weather and more constructed in the cold weather. ...Read more
Does Paxil (paroxetine) side effect effects you sexually ability to perfom in the bed and how could you reverse the effects?
It can: I agree with the other doctors. However, i would be careful about switching your medication, because it depends what it is being used for. Wellbutrin is not known to cause this problem; viibryd (vilazodone hydrochloride) is another good option. The literature suggests that meds like viagra can help both men and women with anorgasmia. You should talk to your doc first, because wellbutrin can make other things worse. ...Read moreSee 2 more doctor answers
Is it true that putting the laptop on my lap while using it can hurt my sexual organ and affect my ability of having babies?
Myths: Nope. Not in any way.Get a more detailed answer ›
Does isotretenoin cause permenant sexual dysfunction , like in ability to orgasm and dryness ?? Please help as im annoyed as i read so in drug reviews
Here are some ...: The only way to assure if the symptoms are related with drugs is to analyze the detailed info on the onset, degree, duration, evolution, and progress of the concerned Sx after drug use over time with subsequent trial of stopping the possibly blamed drug, and see how your Sx may evolve & resolve. So, work closely with the doctor for timely adjusting and refining the care. ...Read more
I have lost ability of erection due to sexual fantasization. No ejaculation occur while sleeping. ?
I had 1 episode of psychosis. I'm taking respiderone 50mg. This is affecting my sexual ability to get a good erection. What else can I do?
Always having to pee & it's interfering with my ability to fall asleep. Not sexual disease either since I'm a virgin.
If I am on Zoloft (sertraline) and Neurontin, and I have absolutely no sexual desire, and no ability to get erection, is it possible that it's ruined forever?
Tell your doctor: Its important to share this information with the person who write the meds and the therapist. Sometimes you just need to tweak the dose a bit,. sometimes you need to make a complete change in medication. Sometimes you need to look at some medical issues that may contribute. At 27 you will likely get this sorted out right away then have the problem pop up (or not pop up) again later. Fix it again.. ...Read moreSee 1 more doctor answer
I have 3 great problems constantly for lifelong- UTI/Prostatis, Low sexual ability, Feel cold always (year long) , Lack of energy
See urologist: and read Dr. Lin's advice. Feeling cold MAY be thyroid-related. Please see your doc. When all medical aspects are investigated, if sexual response continues to be low, consider seeing a clinical psychologist. Many cases of ED are psychological in origin. Peace and good health. ...Read moreSee 1 more doctor answer